# SDR AALA201804259031

- Difficulty date: April 8, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620900
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE INBOARD UPPER COUPLING SPLICE AT STRINGER 23R, FRAME 66. REPLACED THE COUPLING SPLICE IAW SRM 51-72-11, DRAWINGS  53486505, AND D53474250.
